Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Twenty-fourth power residue difference sets
HTML articles powered by AMS MathViewer

by Ronald J. Evans PDF
Math. Comp. 40 (1983), 677-683 Request permission


It is proved that if p is a ${\text {prime}} \equiv 1\;\pmod 24$ such that either 2 is a cubic residue or 3 is a quartic residue $\pmod p$, then the twenty-fourth powers $\pmod p$ do not form a difference set or a modified difference set.
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Math. Comp. 40 (1983), 677-683
  • MSC: Primary 12C20; Secondary 05B10, 10G05, 10L05
  • DOI:
  • MathSciNet review: 689481